# SDR FDEA200902190592

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381206720100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT FITTING IS CRACKED AT FRAME 48, RBL 55.  REMOVED CRACKED FLOOR FITTING IN REF TO SRM 51-40-21.  DRILLED NEW SUPPORT FITTING IN REF TO SRM 51-40-44 & DWG A53812080.   INSTALLED NEW SUPPORT FITTING IN REF TO SRM 51-40-21 & A53812080.
